# SDR 2008UALA01709

- Difficulty date: March 26, 2008
- Submitted: April 1, 2008
- Operation: Air carrier
- Aircraft: N203UA
- Make and model: Boeing 737322
- Aircraft serial: 24718
- Aircraft time: 50,869 hours, 29,693 cycles
- Engine: Ge CFM56*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 277-360
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FWD GALLEY DOOR CREASE BEAM IS CORRODED FROM STA 277 TO 360.  MAJOR REPAIR ACCOMPLISHED: REPLACED DOOR CREASE BEAM.
